adderall is just like speed ,so it make your heart beat fast.some people have had heart problems after being on adderall and some have had strokes and there have also been case where some have died a sudden death. there is also seizures as a side effect from these drugs.
don't know what your doctor was thinking when he gave you the adderall and I would stay away from those drugs.
try getting something that deals with stress and anxiety.the other drugs can cause stress and anxiety also ,and make things worse your doctor knows that to.I would also get a new doctor .
and if you stop taken adderall you cant just stop taken it ,it needs to be slowley stopped .
I don't mean to scare you ,but want to help you so you know what can happen .also your blood levels need to be checked at least every 6 months or once a year is what the doctors told me when my son was on this very bad drug,that he ended up having seizures from and still dose 4 years latter.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.